# SDR SWAA2025081399909

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 60,892 hours, 36,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR DOOR HANDLE LOOSE.   RESECURED AFT SVC DOOR INEROR HANDLE; OPS CK GOOD PER AMM 52-41-00.
